# SDR QXEA2016090600571

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 20,078 hours, 21,853 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: D

## Discrepancy

AFTER STARTING THE NR 1 ENGINE WITH THE CONDITION LEVER IN THE START AND FEATHER POSITION,  THE NR 1 ENGINE FUEL PRESSURE CAUTION ILLUMINATED AND AFTER A FEW SECONDS, THE ENGINE SHUTDOWN.  AIRCRAFT CURRENTLY DOWN FOR REPAIRS.
